Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5976301, 5 pages
http://dx.doi.org/10.1155/2016/5976301
Research Article

Fractional-Order Two-Port Networks

1Engineering Mathematics and Physics Department, Faculty of Engineering, Cairo University, Giza 12613, Egypt
2Department of Electrical and Computer Engineering, University of Sharjah, College of Engineering, P.O. Box 27272, UAE
3Nanoelectronics Integrated Systems Center (NISC), Nile University, Giza 12588, Egypt
4Department of Electrical and Computer Engineering (ECE), University of Calgary, AB, Canada T2N 1N4

Received 25 March 2016; Accepted 17 April 2016

Academic Editor: Riccardo Caponetto

Copyright © 2016 M. E. Fouda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the concept of fractional-order two-port networks with particular focus on impedance and admittance parameters. We show how to transform a impedance matrix with fractional-order impedance elements into an equivalent matrix with all elements represented by integer-order impedances; yet the matrix rose to a fractional-order power. Some examples are given.